skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Refined by: List of all Versions remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

An Analogue of Some Inequalities of P. Turan Concerning Algebraic Polynomials Having All Zeros Inside $\lbrack - 1, + 1 \rbrack$

Varma, A. K.

Proceedings of the American Mathematical Society, 1 March 1976, Vol.55(2), pp.305-309 [Peer Reviewed Journal]

Archival Journals (JSTOR)

Full text available

2
Material Type:
Article
Add to e-Shelf

An Analogue of Some Inequalities of P. Turan Concerning Algebraic Polynomials Having All Zeros Inside $\lbrack - 1, + 1 \rbrack$

Varma, A. K.

Proceedings of the American Mathematical Society, 1 March 1976, Vol.55(2), pp.305-309 [Peer Reviewed Journal]

Archival Journals (JSTOR)

Full text available

3
Material Type:
Article
Add to e-Shelf

An Analogue of Some Inequalities of P. Turan Concerning Algebraic Polynomials Having All Zeros Inside $\lbrack - 1, + 1 \rbrack$

Varma, A. K.

Proceedings of the American Mathematical Society, 1 March 1976, Vol.55(2), pp.305-309 [Peer Reviewed Journal]

Archival Journals (JSTOR)

Full text available

4
An Analogue of Some Inequalities of P. Turan Concerning Algebraic Polynomials Having All Zeros Inside [ - 1, + 1 ]
Material Type:
Article
Add to e-Shelf

An Analogue of Some Inequalities of P. Turan Concerning Algebraic Polynomials Having All Zeros Inside [ - 1, + 1 ]

Varma, A. K.

Proceedings of the American Mathematical Society, 03/1976, Vol.55(2), p.305 [Peer Reviewed Journal]

CrossRef

Full text available

5
An analogue of some inequalities of P. Turán concerning algebraic polynomials having all zeros inside $[-1,+1]$
Material Type:
Article
Add to e-Shelf

An analogue of some inequalities of P. Turán concerning algebraic polynomials having all zeros inside $[-1,+1]$

Varma, A. K.

Proceedings of the American Mathematical Society, 02/01/1976, Vol.55(2), pp.305-305 [Peer Reviewed Journal]

CrossRef

Full text available

6
Material Type:
Article
Add to e-Shelf

An analogue of some inequalities of P. Tur\'an concerning algebraic polynomials having all zeros inside $[-1,+1]$

A. K. Varma

Proceedings of the American Mathematical Society, 1976, Vol.55, pp.305-309 [Peer Reviewed Journal]

American Mathematical Society

Full text available

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait